# SDR COEA0711903

- Difficulty date: January 9, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53574300200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CORROSION ON LT MLG KEEL BEAM SPECIAL STRINGER FROM FRAME 25 TO FRAME 27.  REMOVED CORROSION FROM KEEL BEAM STRINGER 21.  REMOVED AND REPLACED SPECIAL STRINGER 21 IAW ATR42 SRM.  (M)
